# SDR 20010507CW020

- Difficulty date: March 29, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N476SP
- Make and model: Cessna 172S
- Aircraft serial: M2S8022
- Engine: Lyc IO360A1A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 05239016
- Condition: Cracked
- Location: Left Te Flap
- Part time: 1,168 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 2 INSPECTION PERFORMED, SEVERAL CRACKS WERE NOTICED ON THE TRAILING EDGE RIVETS ON THE LOWER LEFT FLAP SKIN, AT APPROX 2-3 FEET FROM THE INBOARD EDGE.  6 RIVETS HAD CRACKS STARTING TO FORM FROM THEM.  THE CRACKS ARE ABOUT .1250 TO .2500 OF AN INCH LONG.
